Guideline decision tool · Neurology
🧠

WFNS Grade (Subarachnoid Haemorrhage) — free guideline decision tool

Grade subarachnoid haemorrhage severity with the WFNS scale.

Open guideline tool →
Computed locally — no data uploaded. For licensed clinicians.
📋

Guideline-based

Implements the decision logic from published clinical guidelines.

🖥️

Runs in your browser

No installation. Enter the patient's values and get a guideline recommendation instantly.

🔒

Data stays local

Nothing is uploaded. Results are for licensed clinicians only.

Worked calculation

The values below come from this tool's own example placeholders and are computed server-side with the formula shown on this page, so the arithmetic can be checked quickly. It demonstrates how to substitute values only — it is not clinical advice and not a real case.

WFNS gradeI — GCS 15, no motor deficit

WFNS1/5

  • NoteGrades IV–V carry high morbidity and mortality.
WFNS gradeV — GCS 3–6

WFNS5/5

  • NoteGrades IV–V carry high morbidity and mortality.

Common questions

What is WFNS Grade (Subarachnoid Haemorrhage)?

Grade subarachnoid haemorrhage severity with the WFNS scale.

How is WFNS Grade (Subarachnoid Haemorrhage) calculated? What is the core formula?

Grade I (GCS 15) to V (GCS 3–6), incorporating presence of a major focal deficit at grades II–III.

When is WFNS Grade (Subarachnoid Haemorrhage) used?

Standardise SAH severity using GCS and motor deficit.

What are the key clinical points for WFNS Grade (Subarachnoid Haemorrhage)?

GCS-based and more reproducible than Hunt-Hess. Higher grades predict worse outcome. Assess after resuscitation/stabilisation.

What are the limits and cautions when using WFNS Grade (Subarachnoid Haemorrhage)?

For licensed clinicians and clinical researchers. Interpret results with history, investigations and local protocols; not a diagnosis or prescription, and not a substitute for multidisciplinary decision-making or local guidelines.

How is WFNS Grade (Subarachnoid Haemorrhage) calculated in practice? Can you show a worked example?

Inputs: WFNS grade I — GCS 15, no motor deficit → Result: WFNS 1 /5(Note: Grades IV–V carry high morbidity and mortality.) Inputs: WFNS grade V — GCS 3–6 → Result: WFNS 5 /5(Note: Grades IV–V carry high morbidity and mortality.)

🧠

Run WFNS Grade (Subarachnoid Haemorrhage) now

Grade subarachnoid haemorrhage severity with the WFNS scale.

Open guideline tool →

For licensed clinicians. Not a substitute for clinical judgement.

Share on XLinkedInWhatsAppEmail

Paste the link in Slack, Teams, X, or LinkedIn — the preview image comes from this page’s Open Graph card.

Related guideline tools

For use by licensed clinicians and clinical researchers. Computed locally in your browser — no data is uploaded. Not a substitute for clinical judgement.